Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 26, 2024, 10:51 PM EDT for Burlington County, Mercer County, New Jersey; Bucks County, Montgomery County, Philadelphia County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2024, 10:51 PM EDT (02:51 UTC)
- Expired
- Jun 26, 2024, 11:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burlington County, NJ, Mercer County, NJ, Bucks County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:19 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
929
WUUS51 KPHI 270251
SVRPHI
NJC005-021-PAC017-091-101-270330-
/O.NEW.KPHI.SV.W.0064.240627T0251Z-240627T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1051 PM EDT Wed Jun 26 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Central Mercer County in central New Jersey...
Northwestern Burlington County in southern New Jersey...
East central Montgomery County in southeastern Pennsylvania...
Southeastern Bucks County in southeastern Pennsylvania...
Northeastern Philadelphia County in southeastern Pennsylvania...
* Until 1130 PM EDT.
* At 1051 PM EDT, a severe thunderstorm was located over Bryn Athyn,
or 10 miles northeast of Philadelphia, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Philadelphia, Trenton, Bensalem, Ewing, Florence, Burlington,
Bristol, Hatboro, Bordentown, Pennington, Beverly, Rockledge,
Yardley, Newtown, Tullytown, Abington, Langhorne, Bryn Athyn,
Ivyland, and Feasterville-Trevose.
This includes the following highways...
New Jersey Turnpike between exits 6 and 7A.
Pennsylvania Turnpike between mile markers 342 and 359.
Interstate 95 in Pennsylvania between mile markers 30 and 40.
Interstate 195 in New Jersey between mile markers 0 and 4.
Interstate 295 in New Jersey between mile markers 54 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4014 7460 4002 7506 4018 7516 4035 7477
4033 7471 4026 7467 4021 7464
TIME...MOT...LOC 0251Z 247DEG 24KT 4013 7503
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCM3 follow-up statements
720
WWUS51 KPHI 270306
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1106 PM EDT Wed Jun 26 2024
PAC091-270316-
/O.CAN.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Montgomery PA-
1106 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern and central New Jersey...and southeastern Pennsylvania.
LAT...LON 4014 7460 4002 7506 4008 7508 4011 7505
4023 7472 4024 7468 4026 7467
TIME...MOT...LOC 0306Z 249DEG 24KT 4012 7489
$$
NJC005-021-PAC017-101-270330-
/O.CON.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Mercer NJ-Burlington NJ-Bucks PA-Philadelphia PA-
1106 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTH CENTRAL MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN
BUCKS AND NORTHEASTERN PHILADELPHIA COUNTIES...
At 1106 PM EDT, a severe thunderstorm was located over Bristol, or 9
miles southwest of Trenton, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Philadelphia, Trenton, Bensalem, Florence, Burlington, Bristol,
Bordentown, Beverly, Tullytown, Florence-Roebling, Northeast
Philadelphia, Tacony, Crosswicks, White Horse, Andalusia, Holmesburg,
Mercerville-Hamilton Square, Levittown, Morrisville, and Delanco.
This includes the following highways...
New Jersey Turnpike between exits 6 and 7A.
Pennsylvania Turnpike between mile markers 351 and 359.
Interstate 95 in Pennsylvania between mile markers 30 and 40.
Interstate 195 in New Jersey between mile markers 0 and 4.
Interstate 295 in New Jersey between mile markers 54 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4014 7460 4002 7506 4008 7508 4011 7505
4023 7472 4024 7468 4026 7467
TIME...MOT...LOC 0306Z 249DEG 24KT 4012 7489
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCM210
WWUS51 KPHI 270317
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1117 PM EDT Wed Jun 26 2024
PAC101-270327-
/O.CAN.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Philadelphia PA-
1117 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILADELPHIA
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern and central New Jersey...and southeastern Pennsylvania.
LAT...LON 4005 7496 4012 7493 4017 7489 4023 7472
4024 7468 4026 7467 4014 7460
TIME...MOT...LOC 0317Z 247DEG 24KT 4015 7480
$$
NJC005-021-PAC017-270330-
/O.CON.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Mercer NJ-Burlington NJ-Bucks PA-
1117 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTH CENTRAL MERCER...NORTHWESTERN BURLINGTON AND SOUTHEASTERN
BUCKS COUNTIES...
At 1117 PM EDT, a severe thunderstorm was located over Tullytown, or
near Trenton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Trenton, Florence, Burlington, Bristol, Bordentown, Beverly,
Tullytown, Crosswicks, White Horse, Florence-Roebling,
Mercerville-Hamilton Square, Levittown, Morrisville, Hulmeville,
Fieldsboro, Croydon, Yardville-Groveville, Fairless Hills, and
Cornwells Heights-Eddington.
This includes the following highways...
New Jersey Turnpike between exits 6 and 7A.
Pennsylvania Turnpike between mile markers 354 and 359.
Interstate 95 in Pennsylvania between mile markers 36 and 40.
Interstate 195 in New Jersey between mile markers 0 and 4.
Interstate 295 in New Jersey between mile markers 55 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4005 7496 4012 7493 4017 7489 4023 7472
4024 7468 4026 7467 4014 7460
TIME...MOT...LOC 0317Z 247DEG 24KT 4015 7480
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCM660
WWUS51 KPHI 270321
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1121 PM EDT Wed Jun 26 2024
NJC005-021-PAC017-270331-
/O.EXP.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Mercer NJ-Burlington NJ-Bucks PA-
1121 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MERCER...
NORTHWESTERN BURLINGTON AND SOUTHEASTERN BUCKS COUNTIES WILL EXPIRE
AT 1130 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern and central New Jersey...and southeastern Pennsylvania.
LAT...LON 4005 7496 4012 7493 4017 7489 4023 7472
4024 7468 4026 7467 4014 7460
TIME...MOT...LOC 0321Z 247DEG 24KT 4016 7478
$$
RCMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:02 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 26, 9:02 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
902 PM EDT Wed Jun 26 2024
.SYNOPSIS...
A cold front will move across the region late tonight through
Thursday morning. High pressure then builds in from the north
and west before moving offshore by Saturday. A warm front lifts
north through the region on Saturday, followed by a cold front
on Sunday. High pressure returns for the first half of the new
work week.
&&
.NEAR TERM /THROUGH THURSDAY/...
Severe Thunderstorm Watch 471 is in effect until midnight EDT
for our Eastern Shore counties.
Severe Thunderstorm Watch 469 is in effect until midnight EDT
for the northern 2/3rds of the forecast area, basically a
Chester County to Ocean County line.
Cold front slowly works through the region tonight, but does not
clear the region until Thursday morning. Since it will be quite
muggy and dew points will not fall until Thursday afternoon,
patchy fog will develop, especially in areas where it rains.
Temperatures return to more seasonal levels on Thursday, topping
off in the mid to upper 80s. Surface dew points will fall into
the 50s during the afternoon as well.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
High pressure over the Great Lakes Thursday evening builds east
on Friday, and then the center of the high should be east of
Cape Cod Friday night. Tranquil conditions expected during this
time. Lows Thursday night will generally be in the low to mid
60s, though the southern Poconos could get down into the 50s.
Sunny and pleasant on Friday with seasonably warm temperatures.
Highs will be in the low to mid 80s, though cooler at the coasts
and in the mountains. Due to increasing cloud cover, lows will
be a few degrees warmer Friday night compared to Thursday night.
On Saturday, low pressure will be moving across the Northern
Plains and into the northern Great Lakes. A warm front will
develop out ahead of this system, and that will lift through the
eastern third of the U.S. Saturday afternoon. Surface dew
points will rise into the 70s throughout the region, and with
highs in the 80s, heat index values will be in the low to mid
90s.
Shortwave energy passing through the region will spark off
showers and thunderstorms in the afternoon, with locally heavy
rain and gusty winds being the primary threats.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Lingering showers and thunderstorms will continue through
Saturday night. It will be a warm and humid night with lows in
the 70s, though not much below 80 from Philadelphia to
Wilmington and in Delmarva. In addition, surface dew points will
be well in the 70s, which will make for probably the most
uncomfortable night of the season so far.
Hot and humid again on Sunday with highs in the upper 80s to
low 90s, but surface dew points will be well in the mid to upper
70s. This should yield heat index values in the upper 90s to
around 100. A cold front approaches from the west, sparking off
another round of showers and thunderstorms, some of which could
be severe with damaging winds and heavy rain that could result
in localized flooding as PWATs could approach 2.5 inches.
Showers and thunderstorms taper off Sunday night as the cold
front works its way through the region.
High pressure then builds through the first half of the new
work week with seasonably warm temperatures and low humidity.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Several rounds of SHRA/TSRA will impact the
terminals. The strongest TSRA will impact the terminals between
00Z and 06Z, then lingering SHRA/TSRA possible thereafter. The
strongest storms may produce wind gusts in excess of 40 kt. Sub-
VFR conditions in any storms, then MVFR CIGs develop after 06Z.
SW winds 5 to 10 kt may become LGT/VRB for a few hours before
becoming NW 5 to 10 kt prior to 12Z. Low confidence.
Thursday...Lingering MVFR CIGs at KMIV/KACY, otherwise, VFR.
W-NW winds 5 to 10 kt in the morning, then around 10 kt with
occasional gusts to 20 kt in the afternoon. High confidence.
Outlook...
Thursday night through Friday...VFR
Saturday through Sunday night...VFR overall during the day.
Afternoon and evening SHRA/TSRA will result in sub-VFR
conditions. Sub- VFR VSBYs in fog possible Saturday night and
Sunday night.
Monday...VFR.
&&
.MARINE...
Will continue the Small Craft Advisory in effect for most of
tonight. S winds will continue to increase going into this
evening and will range from 15 to 20 kt with gusts up to 25 kt
and seas building to around 5 feet. Winds turn west on Thursday
at 10 to 15 kt.
There is an area of marine dense fog over southern NJ ocean
waters. Will go ahead and issue a Marine Dense Fog Advisory
until 10 pm this evening.
Showers and thunderstorms tonight will result in wind gusts of
40 kt or higher and VSBY restrictions in heavy rain.
Outlook...
Thursday night through Friday night...Sub-SCA conditions. Fair
weather.
Saturday through Sunday night...SCA conditions developing
Saturday afternoon through Sunday. Showers and thunderstorms
will impact the waters during this time.
Monday...Sub-SCA conditions.
Rip Currents...
Thursday...West to northwesterly winds around 10-15 mph in the
morning, will becoming southerly around 5-10 mph in the
afternoon. Breaking waves around 2-3 feet for New Jersey beaches
and 1-2 feet for Delaware beaches. Due to higher waves along
New Jersey beaches, opted for a MODERATE Risk of dangerous rip
currents there and a LOW Risk for the Delaware beaches.
Friday...Northeast to easterly winds around 15 mph may gust
around 20 mph in the afternoon. Breaking waves around 2-3 feet
for all beaches. With more of an onshore flow component to the
wind and winds being a bit greater than Thursday, have opted to
go with a MODERATE Risk of dangerous rip currents for all NJ/DE
beaches on Friday.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Record high temperatures for today.
Location Record High (6/26)
Philadelphia, PA.......100/1952
Allentown, PA..........99/1952
Reading, PA............102/1952
Mount Pocono, PA.......92/1952
Trenton, NJ............100/1952
AC Airport, NJ.........98/1952
AC Marina, NJ..........99/1952
Wilmington, DE.........99/1952
Georgetown, DE.........99/1952
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 9 PM EDT this evening for PAZ070-071-102-
104-106.
NJ...Heat Advisory until 9 PM EDT this evening for NJZ010-012-013-
015-017>020-027.
Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
017>020-026-027.
DE...Heat Advisory until 9 PM EDT this evening for DEZ001.
MD...Air Quality Alert until midnight EDT tonight for MDZ012-015.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ450>453.
Dense Fog Advisory until 10 PM EDT this evening for ANZ451>453.
Small Craft Advisory until 11 PM EDT this evening for ANZ454-
455.
&&
SYNOPSIS...MPS
NEAR TERM...MPS/Kruzdlo
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...MPS
MARINE...DeSilva/MPS
CLIMATE...WFO PHIIn the hours before
Local storm report, Jun 26, 9:25 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
925 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM Tstm Wnd Dmg Wantage Twp 41.24N 74.62W
06/26/2024 Sussex NJ Dept of Highways
NJ DOT - STMC: Downed tree and Downed wires
on NJ 23 both directions North of Wantage
School Rd (Wantage Twp) All lanes closed.
Time estimated.
&&
DeSilvaLocal storm report, Jun 26, 9:26 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
926 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Tstm Wnd Dmg 1 NW Hamburg 40.57N 76.00W
06/26/2024 Berks PA Broadcast Media
Tree down on Port Clinton Ave with power
lines down.
0626 PM Tstm Wnd Dmg Penn Twp 40.47N 76.07W
06/26/2024 Berks PA Broadcast Media
Wires down on Irish Creek Rd in Penn Twp.
0635 PM Tstm Wnd Dmg Lehighton 40.83N 75.71W
06/26/2024 Carbon PA 911 Call Center
Several trees down from Mahoning Township to
Franklin Township. Time estimated from
radar.
0635 PM Tstm Wnd Dmg Jim Thorpe 40.87N 75.73W
06/26/2024 Carbon PA Trained Spotter
Delayed report. Numerous trees (some large)
down throughout Jim Thorpe with road
closures.
0640 PM Tstm Wnd Gst 1 S Reading Regional Ai 40.37N 75.97W
06/26/2024 M45 MPH Berks PA ASOS
ASOS station KRDG Reading.
0643 PM Tstm Wnd Dmg 3 NNE Mount Penn 40.36N 75.88W
06/26/2024 Berks PA Broadcast Media
Tree down near intersection of Angora Rd and
Warner Rd in Lower Alsace Twp.
0645 PM Tstm Wnd Dmg Maiden Creek 40.45N 75.90W
06/26/2024 Berks PA Trained Spotter
Corrects previous non-tstm wnd dmg report
from Maiden Creek. Large tree uprooted over
a driveway.
0648 PM Tstm Wnd Dmg 1 NNW Temple 40.43N 75.93W
06/26/2024 Berks PA Broadcast Media
Wires down across railroad tracks and on
roadway near Leesport Ave and Snyder Rd in
Ontelaunee Twp.
0650 PM Tstm Wnd Dmg Lake Harmony 41.06N 75.59W
06/26/2024 Carbon PA 911 Call Center
Several trees down in the Lake Harmony area.
Time estimated from radar.
0651 PM Tstm Wnd Dmg Pocono Pines 41.12N 75.46W
06/26/2024 Monroe PA Public
Multiple trees down across roads in Pocono
Pines. Time estimated.
0653 PM Tstm Wnd Dmg 3 WSW Oley 40.38N 75.84W
06/26/2024 Berks PA Broadcast Media
Beckers Rd - Wires Down arching and sparking
in Alsace Twp.
0658 PM Tstm Wnd Gst 2 SSW East Allen Twp 40.67N 75.42W
06/26/2024 M58 MPH Northampton PA Trained Spotter
Trained spotter relays report of 58.1 mph
wind gust on a calibrated vortex inspeed.
0659 PM Tstm Wnd Gst Lehigh Valley Internati 40.65N 75.45W
06/26/2024 M49 MPH Lehigh PA ASOS
ASOS station KABE Lehigh Valley Intl
Airport.
0705 PM Tstm Wnd Gst Pocono Mountains Munici 41.13N 75.38W
06/26/2024 M52 MPH Monroe PA ASOS
ASOS station KMPO Mt. Pocono.
0705 PM Tstm Wnd Gst Whitehall Twp 40.63N 75.47W
06/26/2024 M54 MPH Lehigh PA Trained Spotter
Trained spotter relays wind gust of 54 mph.
0705 PM Tstm Wnd Dmg 1 NW Hokendauqua 40.67N 75.50W
06/26/2024 Lehigh PA Trained Spotter
Several large branches snapped off that are
3-4 inches thick. No damage to structures.
0706 PM Tstm Wnd Gst North Catasauqua 40.66N 75.48W
06/26/2024 M50 MPH Northampton PA Trained Spotter
Trained spotter relays 50 mph wind gust.
Time estimated.
0709 PM Tstm Wnd Dmg 2 SSE Lehigh Valley Int 40.63N 75.43W
06/26/2024 Lehigh PA Public
Large tree uprooted and lying across road on
N Ulster Street. Time estimated.
0710 PM Tstm Wnd Gst Forks Twp 40.73N 75.19W
06/26/2024 M59 MPH Northampton PA Trained Spotter
Trained spotter measures 59 mph wind gust.
0710 PM Tstm Wnd Dmg 1 ENE Fountain Hill 40.61N 75.38W
06/26/2024 Northampton PA Trained Spotter
Large tree branches down across Columbia
Street in Bethlehem. Time estimated.
0710 PM Tstm Wnd Dmg 1 S Bethlehem 40.62N 75.38W
06/26/2024 Northampton PA Trained Spotter
Trees down across the road on Center Street
in Bethlehem. Time estimated.
0710 PM Hail Whitehall Twp 40.63N 75.47W
06/26/2024 M0.75 Inch Lehigh PA Trained Spotter
Multiple reports of approximately penny size
hail near Whitehall Twp.
0711 PM Tstm Wnd Dmg Hellertown 40.58N 75.34W
06/26/2024 Northampton PA Public
Power lines and trees down in Hellertown.
Time estimated.
0713 PM Tstm Wnd Dmg 1 W Easton 40.69N 75.22W
06/26/2024 Northampton PA Trained Spotter
Large tree down on top of a garage and
several cars near 8th and Wood Street. Time
estimated.
0714 PM Hail 1 NW Fountain Hill 40.62N 75.41W
06/26/2024 M0.75 Inch Lehigh PA Trained Spotter
Spotter Network Report of Dime to Penny Size
hail.
0715 PM Hail 2 W Bethlehem 40.64N 75.40W
06/26/2024 M0.50 Inch Lehigh PA Public
Report from mPING: Half-inch (0.50 in.).
0718 PM Tstm Wnd Gst Stewartsville 40.69N 75.11W
06/26/2024 M50 MPH Warren NJ Trained Spotter
Trained spotter relays 50 mph wind gust.
Time estimated.
0730 PM Tstm Wnd Dmg Tewksbury Twp 40.71N 74.77W
06/26/2024 Hunterdon NJ Trained Spotter
Multiple trees down across Tewksbury. Time
estimated from radar.
0735 PM Tstm Wnd Gst 2 S Liberty Twp 40.84N 74.95W
06/26/2024 M48 MPH Warren NJ Mesonet
NJWXNET Station NJ58 Pequest.
0735 PM Tstm Wnd Dmg Hackettstown 40.85N 74.83W
06/26/2024 Warren NJ Trained Spotter
Several trees down and a measured wind gust
to 59 mph. Time estimated from radar.
0736 PM Tstm Wnd Dmg Lebanon 40.64N 74.84W
06/26/2024 Hunterdon NJ Public
Several trees down report around Lebanon.
Time estimated.
0739 PM Tstm Wnd Dmg 2 SW Hackettstown 40.84N 74.85W
06/26/2024 Warren NJ Broadcast Media
Trees, wires and power poles down on
Rockport Road near Allen Road. Time
estimated.
0743 PM Hail Flemington 40.51N 74.86W
06/26/2024 M0.75 Inch Hunterdon NJ Public
Time estimated from radar.
0744 PM Tstm Wnd Dmg 3 NNE Readington 40.61N 74.72W
06/26/2024 Somerset NJ Public
Tree down across powerlines and on roadway
along County Line Rd.
0748 PM Tstm Wnd Dmg 3 WSW Lyons 40.64N 74.60W
06/26/2024 Somerset NJ Dept of Highways
NJ DOT - STMC: Downed tree on I-78 eastbound
West of Exit 33 - CR 525/Liberty Corner
Rd/Martinsville (Bernards Twp) 1 Right lane
of 4 lanes closed. Time estimated.
0752 PM Tstm Wnd Dmg 1 NNW Basking Ridge 40.71N 74.56W
06/26/2024 Somerset NJ Dept of Highways
NJ DOT - STMC: Downed wires on I-287 both
directions South of Exit 30 - North Maple
Ave (Bernards Twp) All lanes closed.
0754 PM Tstm Wnd Dmg 1 W Manville 40.55N 74.61W
06/26/2024 Somerset NJ Trained Spotter
Spotter Network: Multiple downed branches in
yard. Branch diameters around 6-8 inches.
Time estimated.
0759 PM Tstm Wnd Gst 2 WNW Vernon Valley 41.25N 74.52W
06/26/2024 M62 MPH Sussex NJ Public
Personal Weather Station: Lake Panorama -
KNJVERNO10 gusted to 62 mph.
0809 PM Tstm Wnd Gst 1 NW Florham Park 40.80N 74.41W
06/26/2024 M53 MPH Morris NJ AWOS
AWOS station KMMU Morristown.
&&Local storm report, Jun 26, 9:31 PM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
931 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM Tstm Wnd Dmg 2 S Liberty Twp 40.84N 74.95W
06/26/2024 Warren NJ Dept of Highways
NJ DOT - STMC: Downed tree on US 46
westbound East of Pequest Hatchery (Liberty
Twp) All lanes closed. Time estimated.
&&
DeSilvaLocal storm report, Jun 26, 9:35 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
935 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Tstm Wnd Dmg 1 NE Dover 40.89N 74.54W
06/26/2024 Morris NJ Trained Spotter
Trained spotter sent in pictures of large
trees on the ground. Time estimated from
radar.
&&
DeSilvaLocal storm report, Jun 26, 10:01 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1001 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM Tstm Wnd Dmg Belvidere 40.83N 75.07W
06/26/2024 Warren NJ Trained Spotter
Reports of multiple wires down in and around
Belvidere. Time estimated.
&&
DeSilvaLocal storm report, Jun 26, 10:13 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1013 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM Tstm Wnd Dmg 1 NNW Centre Twp 40.49N 76.03W
06/26/2024 Berks PA Public
Delayed report. Centre Twp: Shartlesville Rd
& Trolly Rd - Tree & Wires Down. Time
estimated.
&&
DeSilvaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:13 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Somerset | 28 min |
| Jun 26, 11:01 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 26, 11:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 41 min |
| Jun 26, 11:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 52 min |
| Jun 26, 11:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 26, 11:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 27, 12:15 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 24 min |
| Jun 27, 12:16 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 27, 12:37 AM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 27, 1:12 AM EDT | Special Marine Warning | PHI | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.